Article citationsMore >>

Srivastava, H. M., Kurt, B. and Simsek, Y., Some families of Genocchi type polynomials and their interpolation function, Integral Trans. and Special func., 23(2012).

has been cited by the following article:

Article

Relations on the Apostol Type (p, q)-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pintér Addition Theorems

1Department of Mathematics, Faculty of Educations, University of Akdeniz


Turkish Journal of Analysis and Number Theory. 2017, Vol. 5 No. 4, 126-131
DOI: 10.12691/tjant-5-4-2
Copyright © 2017 Science and Education Publishing

Cite this paper:
Burak Kurt. Relations on the Apostol Type (p, q)-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pintér Addition Theorems. Turkish Journal of Analysis and Number Theory. 2017; 5(4):126-131. doi: 10.12691/tjant-5-4-2.

Correspondence to: Burak  Kurt, Department of Mathematics, Faculty of Educations, University of Akdeniz. Email: burakkurt@akdeniz.edu.tr

Abstract

In this work, we define and introduce a new kind of the Apostol type Frobenius-Euler polynomials based on the (p, q)-calculus and investigate their some properties, recurrence relationships and so on. We give some identities at this polynomial. Moreover, we get (p, q)-extension of Carlitz’s main result in [1].

Keywords